| Model Number |
02.07.0617SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2020.Lot 167097: (b)(4) items manufactured and released on 03-nov-2016.Expiration date: 2021-10-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap 1 year and 4 months after previous surgery.The surgery was completed successfully.The patient had a pervious revision of competitor products and the surgeon implanted medacta revision, that is why the gmk rev is being reported.